# SDR XNOA01047

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Condition: Locked
- Location: Le Slats
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI AFTER SLATS & FLAPS SELECTION, NO INDICATION ON THE SFPI OF SLATS.   FOUND RT INBOARD SLAT ACTUATOR IN LOCKED OUT POSITION. UNLOCKED ACTUATOR L/E SLAT SYSTEM. OPS CHECKS GOOD IAW AMM 27-81-00.
